# SDR ABXA20130823533

- Difficulty date: August 23, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 83,829 hours, 39,117 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T30036
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO STRINGER 37R BETWEEN BS 1197 & 1219 CORRODED.  REMOVED CORRODED SECTION OF STRINGER 37R, SPLICED IN NEW STRINGER SECTION IAW SRM 53-00-03, FIG 201 REPAIR 2.  ACFT WAS GROUNDED.
